Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 27, 2008, 7:25 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 7:25 PM CDT (00:25 UTC)
- Expired
- Jun 27, 2008, 9:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 280028 FFWJAN MSC069-103-280230- /O.NEW.KJAN.FF.W.0052.080628T0025Z-080628T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 725 PM CDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI... NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 930 PM CDT * AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM A COMPLEX OF THUNDERSTORMS FROM 7 MILES NORTH OF ELECTRIC MILLS TO PAULETTE...MOVING NORTHEAST AT 9 MPH. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR... 7 MILES SOUTHEAST OF PAULETTE BY 750 PM CDT... SCOOBA BY 750 PM CDT... ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA WHERE 3 INCHES HAS LIKELY ALREADY FALLEN. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3305 8855 3309 8833 3260 8841 3261 8868 TIME...MOT...LOC 0025Z 241DEG 8KT 3288 8843 $$ 40
1 follow-up statement
000 WGUS74 KJAN 280228 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 925 PM CDT FRI JUN 27 2008 MSC069-103-280235- /O.EXP.KJAN.FF.W.0052.000000T0000Z-080628T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEMPER MS-NOXUBEE MS- 925 PM CDT FRI JUN 27 2008 ...THE FLASH FLOOD WARNING EXPIRES AT 930 PM CDT FOR NOXUBEE AND KEMPER COUNTIES... HEAVY RAINS HAVE ENDED OVER THE EASTERN PORTIONS OF BOTH COUNTIES WITH RADAR TOTAL ESTIMATIONS OF AROUND 4 INCHES INDICATED BETWEEN SCOOBA AND PAULETTE SINCE 6 PM. IF YOU HAVE OBSERVED OR EXPERIENCED ANY FLOODING IN THESE AREAS... PLEASE REPORT THE INFORMATION TO THE NEAREST LAW ENFORCEMENT FOR RELAYING TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. LAT...LON 3305 8855 3309 8833 3260 8841 3261 8868 TIME...MOT...LOC 0223Z 241DEG 8KT 3301 8816 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:10 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 27, 6:10 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT FRI JUN 27 2008 .UPDATE...A QUICK CHANGE TO HOURLY TEMP GRIDS...LOWS AND POPS FOR TONIGHT...MAINLY OVER THE SWRN QUARTER OF THE CWFA AS RAIN COOLED AIR HAS ALREADY TAKEN OVER THOSE AREAS. NGM MOS CONTINUES WHIPPING MAV MOS FOR NIGHTTIME LOWS AS HAS BEEN THE CASE FOR OVER A WEEK. STORMS THROUGH 9 PM SHOULD REMAIN E OF A LINE FROM HAMBURG AR TO NEWTON TO COLUMBIA MS BEFORE THEY ALL DISSIPATE. REST OF FORECAST REMAINS SAME AND PREVIOUS DISCUSSION FOLLOWS:/40/ FOR TOMORROW AND INTO TOMORROW NIGHT THE FORECAST REMAINS QUITE TRICKY...AS MENTIONED BY THE PREVIOUS FORECASTER. THE MDLS HAVE NOW SLOWED DOWN A LITTLE AND KEEP ANY INFLUENCE FROM OUR APPROACHING DISTURBANCE UNTIL THE OVERNIGHT HRS. THAT SAID THINGS SHOULD BEGIN RATHER QUICKLY TOMORROW. THERE WILL BE DEEP SSWRLY FLOW OVER SWRN/SCNTRL LA AND INTO SWRN MS. THIS WILL GET THE SEABREEZE TO ACTIVATE QUICKLY AND SURGE TO THE NE. CONVECTION SHOULD BE WELL INTO PORTIONS OF NERN LA AND SWRN MS BEFORE MIDDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ONCE AGAIN BUT LAPSE RATES MAY FINALLY BE LESS IMPRESSIVE AS WARMER MID LEVEL TEMPS MOVE IN AHEAD OF OUR APPROACHING SYSTEM. THAT SAID A FEW STRONG STORMS MAY STILL BE POSSIBLE TOMORROW. THE NORTH MAY NOT SEE MUCH FOR A GOOD PORTION DAY AS SLIGHTLY DRIER AIR AND MAYBE A LITTLE OF A CAP MOVE INTO THAT AREA. THAT SAID I WILL KEEP ISLTD TSRA IN THE FCST FOR THE NORTH IF ANY CONVECTION RUNS OUT AHEAD OF THE APPROACHING SYSTEM. BY SAT NIGHT THINGS WILL BEGIN TO PICK UP ACROSS THE NORTH AND DIE DOWN ACROSS THE SOUTH. ALL OF THE ACTIVITY TOMORROW WILL BE DRIVEN BE DAYTIME HEATING AND MESOSCALE FEATURES SO THIS ACTIVITY SHOULD COME TO AN END QUICK BUT ACROSS THE NORTH OUR DISTURBANCE AND SFC BNDRY WILL APPROACH THE AREA. THIS WILL EITHER PUSH ONGOING CONVECTION OR INITIATE NEW CONVECTION INTO/ALONG THE HWY 82 CORRIDOR DURING THE LATTER EVN HRS. IN THE MID LEVELS THE TEMPS WILL BEGIN TO COOL ONCE AGAIN AND FLOW WILL INCREASE. COMBINE THAT WITH A RATHER MOIST AND UNSTABLE AIRMASS AND SHRA AND TSRA LOOK TO BE A GOOD BET WITH A FEW SEVERE STORMS OVERNIGHT. SPC DID PUSH BACK THE SLIGHT RISK JUST A LITTLE BUT IT STILL COMES DOWN INTO THE EXTREME NWRN PORTION OF THE CWA. CONVECTION SHOULD MAKE IT TWRDS THE I 20 CORRIDOR BEFORE SUNRISE. /CAB/ LONG TERM(SUNDAY THROUGH NEXT FRIDAY)...THERES NOT A WHOLE LOT IN THE WAY OF CHANGES FROM THE MODELS PERSPECTIVE AS TO HOW THINGS WILL PAN OUT THROUGH THE LONG TERM. THE LONG WAVE TROUGH CURRENTLY OVER THE REGION WILL CONTINUE TO DICTATE THE HAPPENINGS ACROSS THE FORECAST AREA DURING A GOOD BIT OF THE PERIOD. HOWEVER BY THE MIDDLE OF NEXT WEEK...MODELS DO BEGIN TO SHOW THE UPPER TROUGH RELAXING ITS GRIP OVER THE LOWER MISSISSIPPI RIVER VALLEY ALLOWING AN UPPER RIDGE TO THE WEST TO SLIDE FURTHER EAST...ONLY TO THEN RETREAT BACK TO THE WEST DURING THE LATTER HALF OF NEXT WEEK AS THE TROUGH ONCE AGAIN BUILDS BACK INTO THE REGION. NO MAJOR CHANGES WILL BE MADE TO THE FORECAST THIS AFTERNOON. THEREFORE THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/ THE LONG WAVE TROUGH WILL SIT OVER THE REGION DURING THE FIRST DAYS OF THE WORK WEEK. THE UPPER JET WILL BRUSH NRN ZONES SUNDAY AS LOW LEVEL JET FLOW REACHES 30 KTS OVER MANY AREAS. THE UPPER TROUGH WILL CONTINUE TO DIG INTO THE REGION SUNDAY NIGHT. THE BEST DEEP LAYER SHEAR IS FORECAST TO REMAIN TO THE REAR OF THE SURFACE BOUNDARY BUT WITH A COUPLE OF SURFACE WAVES FORECAST TO MOVE INTO THE REGION THERE WILL BE PLENTY OF LEEWAY TO ALLOW INTERACTION BETWEEN DEEPER SHEAR AND INSTABILITY. WITH DEEP MOISTURE...AN UNSTABLE AIR MASS AND THE POSSIBILITY OF HEALTHY WIND SHEAR WILL MAINTAIN THE CHANCES FOR SEVERE STORMS AND PERIODS OF HEAVY RAIN IN THE AREA SUNDAY AND SUNDAY NIGHT. UPPER TROUGHING WILL CONTINUE OVER THE AREA MONDAY AS WAVES DIG ALONG ITS WRN EDGES. THE REMNANTS OF THE SURFACE BOUNDARY WILL CONTINUE TO TRACK SWD AND THE DIGGING MID LEVEL TROUGH WILL ALLOW A DEGREE OF DRYING TO OCCUR NORTH OF THE BOUNDARY BUT DEEPER MOISTURE AND INSTABILITY WILL CONTINUE OVER AREAS S OF INTERSTATE 20. HAVE MAINTAINED POSSIBILITY OF SEVERE FOR THESE AREAS FOR NOW. THE UPPER TROUGH BEGINS TO LIFT OUT TUESDAY FOR NW FLOW ALOFT AND ANTICYCLONIC FLOW AT 850 MB. ALTHOUGH POCKETS OF INSTABILITY ARE INDICATED...THE AIR MASS LOOKS RELATIVELY DRY AND STABLE FOR TUESDAY. FLAT MID/UPPER LEVEL RIDGING DEVELOPS WEDNESDAY BUT INSTABILITY AND MOISTURE BEGIN TO RECOVER IN LOW LEVEL RETURN FLOW. 850 MB MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH THURSDAY FOR THE RETURN OF DIURNAL CONVECTION. /03/ && .AVIATION...CONVECTIVE CLOUD DEBRIS OVER SWRN HALF OF CWFA SHOULD KEEP ANY CEILINGS IN VFR CATEGORY THROUGH 04Z. ONGOING CONVECTION WILL CAUSE TEMPO MVFR/IFR CIGS AND VSBYS FOR ERN AND NRN PORTIONS UNTIL ABOUT 02Z. CONDS SHOULD BECOME VFR BKN CLOUDS ABOVE 8K FEET SHORTLY AFTER ALL PRECIP DISSIPATES BETWEEN 02-05Z. TEMPO MVFR VSBYS COULD BE AN ISSUE 09-13Z. OTHERWISE...MORE MORNING SUNSHINE SATURDAY WILL LEAD TO DEVELOPING CU 3-4K FEET BY 16Z AND ISOLATED/SCATTERED TSRA AGAIN BY 18-20Z./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 91 71 86 / 11 31 32 63 MERIDIAN 70 91 70 86 / 49 28 29 64 VICKSBURG 70 91 72 87 / 8 34 32 59 HATTIESBURG 70 92 72 87 / 50 37 23 62 NATCHEZ 70 89 72 87 / 8 52 33 63 GREENVILLE 73 92 72 86 / 37 18 46 45 GREENWOOD 73 92 73 85 / 46 16 46 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 27, 6:29 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 629 PM CDT FRI JUN 27 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 629 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE STORMS PRODUCING HAIL LARGER THAN PENNIES OR WINDS TO 60 MPH WILL CONTINUE TO BE POSSIBLE EARLY THIS EVENING GENERALLY EAST OF A LINE FROM LAKE VILLAGE ARKANSAS TO MERIDIAN TO HATTIESBURG. IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH A FEW STORMS AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY DELIVER MAY CAUSE MINOR PONDING OF WATER ISSUES. A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE SCATTERED THUNDERSTORMS SATURDAY. LEVELS OF INSTABILITY AND WIND SHEAR SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO GENERATE ISOLATED STRONG TO SEVERE STORMS...MAINLY SOUTH OF INTERSTATE 20 FROM AROUND NOON UNTIL 8 PM. WIND GUSTS OF 60 MPH AND PENNY SIZE HAIL WILL BE THE PRIMARY RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS NORTH OF INTERSTATE TWENTY SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE ARKLAMISS LATE SATURDAY AFTERNOON BUT MORE SO THROUGH THE OVERNIGHT HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MAINLY FOR SATURDAY EVENING THROUGH EARLY MONDAY MORNING. ACTIVATION IS NOT EXPECTED LATER MONDAY THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Local storm report, Jun 27, 5:54 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 N COLUMBIA 31.29N 89.83W
06/27/2008 MARION MS LAW ENFORCEMENT
POWERLINES DOWN ON OLD HWY 35 N
&&
AGLocal storm report, Jun 27, 6:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WEST HATTIESBURG 31.32N 89.38W
06/27/2008 LAMAR MS AIRPLANE PILOT
TREE AND POWERLINES DOWN. LIKELY ASSOCIATED WITH OUTFLOW
BOUNDARY PASSAGE.
&&
AGLocal storm report, Jun 27, 6:08 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 11 ENE HAMBURG 33.27N 91.62W
06/27/2008 ASHLEY AR PUBLIC
STRONG WINDS...POWERLINES DOWN
&&
AGLocal storm report, Jun 27, 6:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM AVALANCHE 5 SW PURVIS 31.09N 89.47W
06/27/2008 LAMAR MS EMERGENCY MNGR
TWO TREES DOWN ON HIGHWAY.
&&
AGLocal storm report, Jun 27, 6:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 6 W LEXINGTON 33.12N 90.15W
06/27/2008 HOLMES MS EMERGENCY MNGR
TWO TREES DOWN ON HOWARD ROAD.
&&
MMLocal storm report, Jun 27, 6:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 E CHUNKY 32.33N 88.88W
06/27/2008 LAUDERDALE MS PUBLIC
THREE TREES...ONE POWER LINE DOWN...CAUSED SMALL BRUSH
FIRE ON POINT WANITA LAKE ROAD
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:05 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 40 min |
| Jun 27, 7:11 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 27 min |
| Jun 28, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 24 min |
| Jun 28, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 26 min |
| Jun 28, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 23 min |
| Jun 28, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 45 min |
| Jun 28, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 16 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.